... tubes out too and is suffering from the menopause. She gets hot sweats and is gaining weight. HRT patches did not work because they gave her migraines and memory diffeculties. She also had an eppisode of her heart stopping in Dec and restarted by fast acting passers by. This was checked out by hospital and nothing was noticed and she was discharged. Can you tell me if she has been prescribed the right meds for her symptoms???
Does she have bipolar disorder or anything mentally wrong? Olanzapine/Zyprexa(brand), is one of the top two atypical antipsychotics, and is normally for schizophrenia and sometimes used for bipolar disorder as well. It was my first medication when I was diagnosed with bipolar disorder, and it WILL cause weight gain, rapidly. I do not understand the role this plays in what I've read about her. If she is gaining weight, it will throw everything else off kilter. My advice, from someone who suffers from bipolar disorder AND Polycystic Ovarian Syndrome(PCOS), that is not the medication she needs. If it were me I would tell the doctor(s?) what effects it is having and demand a medication change. She should not have to suffer because someone else hasn't done their homework. I hope this helps a little.
- Olanzapine Information for Consumers
- Olanzapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Olanzapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Black Cohosh - My wife gets nauseous when taking black cohash for pre-menopausal symptoms, i.e., hot
Updated 14 Oct 2011 • 1 answer
Updated 4 Mar 2012 • 2 answers
Just had a hysterectomy last week. Other members tell me I am going through surgical menopause. Now?
Updated 24 May 2017 • 3 answers
Updated 28 Mar 2018 • 16 answers
Updated 31 Jan 2017 • 2 answers